100% Same
Salt CompositionEffectivenessStrength
Top Branded
Substitute
Chlorpheniramine Maleate 2mg + Menthol 1mg + Paracetamol (Acetaminophen) 250mg + Phenylephrine 5mg + Sodium Citrate 60mg
Chlorpheniramine Maleate 2mg + Menthol 1mg + Paracetamol (Acetaminophen) 250mg + Phenylephrine 5mg + Sodium Citrate 60mg (same for both)
You Searched
Dext P Syrup
Dext P Syrup
₹75
Our Recommendation
Sinarest Plus Oral Suspension 75ml
630+ Customers trust this
WHO GMP Certified
Assured by
Sinarest Plus Oral Suspension 75ml
Assured by
630+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.